EconPapers    
Economics at your fingertips  
 

Two families of values for global games

José María Alonso-Meijide (), Mikel à lvarez-Mozos (), Maria Gloria Fiestras-Janeiro () and Andres Jiménez-Losada ()
Additional contact information
José María Alonso-Meijide: Universidade de Santiago de Compostela
Mikel à lvarez-Mozos: Universitat de Barcelona and BEAT
Maria Gloria Fiestras-Janeiro: Universidade de Vigo
Andres Jiménez-Losada: Universidad de Sevilla

Authors registered in the RePEc Author Service: Mikel Alvarez-Mozos

No 2022/428, UB Economics Working Papers from Universitat de Barcelona, Facultat d'Economia i Empresa, UB School of Economics

Abstract: We propose new point valued solutions for global games. We explore the implications of weakening some of the properties used by Gilboa and Lehrer (1991) in their characterization result. Our main contributions are the axiomatic characterizations of two families of values for global games.

Keywords: Global games; Shapley value; Partition function; Contribution; Lattice. (search for similar items in EconPapers)
JEL-codes: C71 (search for similar items in EconPapers)
Pages: 23 pages
Date: 2022
New Economics Papers: this item is included in nep-gth
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://hdl.handle.net/2445/188595 (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ewp:wpaper:428web

Access Statistics for this paper

More papers in UB Economics Working Papers from Universitat de Barcelona, Facultat d'Economia i Empresa, UB School of Economics Av. Diagonal 690, 08034 Barcelona. Contact information at EDIRC.
Bibliographic data for series maintained by UB School of Economics ().

 
Page updated 2023-02-02
Handle: RePEc:ewp:wpaper:428web